# SDR 2007UALA05302

- Difficulty date: December 26, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 36,735 hours, 4,431 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE BOTTLE PRESSURE READS LOW. FOUND FAULTY O-RING AT GAUGE ELBOW. REPLACED SLIDE ASSEMBLY IAW 25-65-01. AC OK FOR SERVICE.
